# SDR DALA2025030301622

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N381DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8859
- Aircraft time: 18,726 hours, 8,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3081 CRACK SHEAR PLATE STR 23 R FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC. ON FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 (0830287)
